MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 50MM

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 50MM
Model Number 25001050E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Unspecified Tissue Injury (4559)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information regarding this adverse event was received on 19 november 2021 and the investigation was concluded on 15 december 2021.The patient suffered a fall due to an unknown reason which caused soft tissue damage.The surgeon performed a soft tissue repair during the surgery and did not revise any of the eleos implants.The device was not returned for evaluation.The root cause of the patient's fall could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.Multiple mdr reports were submitted for this event: #3013450937-2021-00234, #3013450937-2021-00235, #3013450937-2021-00236, #3013450937-2021-00321, #3013450937-2021-00322, #3013450937-2021-00323, #3013450937-2021-00325, #3013450937-2021-00326, #3013450937-2021-00327.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021.The patient fell for an unknown reason which caused soft tissue damage to the surrounding structures of the knee.During the revision surgery, the surgeon performed a soft tissue repair.A segmental stem was requested for the revision surgery but was not implanted.No eleos implants were revised during the revision surgery.No additional information regarding this adverse event has been made available.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION, 50MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13011501
Report Number3013450937-2021-00324
Device Sequence Number4952267
Product Code KRO
UDI-Device IdentifierB27825001050E0
UDI-Public+B27825001050E0
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number25001050E
Device Catalogue Number25001050E
Device Lot Number1699747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001070E, ELEOS MALE-FEMALE MIDSECTION 70MM; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002204E, ELEOS TIBIAL BASEPLATE; P/N HC-13120-03M, ELEOS CEMENTED SEGMENTAL STEM; P/N HR-30000-03M ELEOS MODULAR COLLAR LOCKING RING; P/N PB-2400R-03M, ELEOS BIOGRIP COLLAR; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age19 YR
Patient SexMale